# SDR SWAA2022020734524

- Difficulty date: January 5, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT WING TRAILING EDGE PANEL ATTACH; WIGGLE PLATE INBD SIDE AT 651 EB IS CRACKED. / REMOVED DAMAGED WIGGLE PLATE INSTALLED NEW WIGGLE PLATE AS REQUIRED. ALL WORK COMPLETE WIGGLE PLATE I/B OF PANEL #651 EB. I.A.W. SRM 51-40-02-0G-0
